# SDR MK1Y20230503008

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, SHOP FOUND A LIGHTNING ST88IKE DAMAGE ON SKIN, AT A BUTT JOINT AT THE NOTED AREA. SHOP PERFORMED 0.4"X1.0" SIZE BLEND OUT ON THE DAMAGED AREA. AFTER NDT INSPECTIONS, IT WAS FOUND THAT THE MINIMUM THICKNESS IS 0.54", AND THE NOMINAL THICKNESS IS 0.064" – 15.625% DECREASE. THE BLEND OUT IS BEYOND LIMITS OF B767-300 SRM 53-00-01 AND NO SRM REPAIR WAS FOUND.
